Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 38, NWS Pueblo, CO

June 12, 2006El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2006, 5:30 PM MDT for El Paso County, Colorado. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2006, 5:30 PM MDT (23:30 UTC)
Expired
Jun 12, 2006, 6:11 PM MDT
In force
41 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:45 PM MDTHAIL 11 Ene Manitou Springs, CO
Jun 12, 5:45 PM MDTHAIL 1.5Manitou Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:47 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-525 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 122330
SVRPUB
COC041-130030-
/O.NEW.KPUB.SV.W.0038.060612T2330Z-060613T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT MON JUN 12 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 630 PM MDT...

* AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MANITOU SPRINGS...OR ABOUT 8 MILES WEST OF
  COLORADO SPRINGS...AND MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS AND MANITOU SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3900 10490 3886 10501 3880 10493 3862 10481
      3881 10456

$$
4 follow-up statements
000 
WWUS55 KPUB 122338
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT MON JUN 12 2006

COC041-130030-
/O.CON.KPUB.SV.W.0038.000000T0000Z-060613T0030Z/
EL PASO CO-
537 PM MDT MON JUN 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR MANITOU SPRINGS...OR ABOUT 8 MILES WEST
OF COLORADO SPRINGS...MOVING SOUTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS.
  BROADMOOR.
  FORT CARSON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT 
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3897 10490 3886 10501 3880 10493 3866 10486
      3879 10462

$$
000 
WWUS55 KPUB 122347
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT MON JUN 12 2006

COC025-089-122357-
/O.CAN.KPUB.SV.W.0037.000000T0000Z-060613T0030Z/
OTERO CO-CROWLEY CO-
547 PM MDT MON JUN 12 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL CROWLEY AND CENTRAL OTERO COUNTIES...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT 
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3792 10405 3783 10399 3807 10353 3818 10390

$$
000 
WWUS55 KPUB 122359
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT MON JUN 12 2006

COC041-130030-
/O.CON.KPUB.SV.W.0038.000000T0000Z-060613T0030Z/
EL PASO CO-
558 PM MDT MON JUN 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL.  THIS STORM WAS LOCATED NEAR MANITOU SPRINGS...OR ABOUT 6
MILES WEST OF COLORADO SPRINGS...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS.
  
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT 
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3894 10491 3886 10499 3880 10493 3871 10484
      3883 10465

$$
000 
WWUS55 KPUB 130011
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT MON JUN 12 2006

COC041-130021-
/O.CAN.KPUB.SV.W.0038.000000T0000Z-060613T0030Z/
EL PASO CO-
611 PM MDT MON JUN 12 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR WEST
CENTRAL EL PASO COUNTY...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT 
MONDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3894 10491 3886 10499 3880 10493 3871 10484
      3883 10465

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:23 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 12, 3:23 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT MON JUN 12 2006

.SHORT TERM...
(TODAY AND TONIGHT)

WILL KEEP THIS DISCUSSION RELATIVELY SHORT DUE TO DEVELOPING SEVERE
WEATHER EVENT.  MOIST AIRMASS IN PLACE ACROSS THE I-25 CORRIDOR AND
POINTS EAST AS EVIDENCED BY 3 PM 57F SURFACE DEW POINT READING AT
PUEBLO AND 60+F SURFACE DEWPOINTS AT LAMAR AND SPRINGFIELD.

ATMOSPHERE STILL CAPPED OVER MAJORITY OF THE EASTERN
PLAINS...HOWEVER PORTIONS OF THE I-25 CORRIDOR BEGINNING TO SEE
ACTIVE STORM DEVELOPMENT.  SEVERE THUNDERSTORM WATCH CENTERED ON THE
I-25 CORRIDOR IS IN EFFECT UNTIL 9 PM TONIGHT WITH MAIN SEVERE
WEATHER THREATS LARGE HAIL AND WINDS.  ALSO...LOCALIZED HEAVY RAIN
SHOULD OCCUR WITH THE MORE INTENSE STORMS.

MILD TEMPERATURES ON TAP TONIGHT...WITH VERY WARM TO HOT
TEMPERATURES EXPECTED ON TUESDAY.  POPS GENERALLY NIL ON TUESDAY
WITH JUST SOME LOW GRADE POPS INSERTED OVER THE FAR EASTERN PLAINS.
EVEN THOUGH FIRE DANGER IS QUITE HIGH...WIDESPREAD CRITICAL FIRE
WEATHER CONCERNS REMAIN ON THE LOW END OF THE SPECTRUM TUESDAY...BUT
INCREASING LATER IN THE WEEK...PLEASE SEE LONG TERM DISCUSSION
BELOW.

.LONG TERM...
(WEDNESDAY THROUGH MONDAY)

...FIRE WEATHER WATCH IN EFFECT FOR CNTRL...S CNTRL...SERN CO WED-THU...
...RECORD OR NEAR RECORD HIGH TEMPERATURES POSSIBLE WED-SUN...

WED...THE COMBINATION OF AN APPROACHING LOW PRESSURE SYSTEM...
CURRENTLY OFF THE CA...AND UPPER LEVEL HIGH PRESSURE SYSTEM SETTLING
OVER NM WILL PROMOTE CRITICAL FIRE WEATHER CONDITIONS INCREASING
ACROSS MUCH OF CNTRL...S CNTRL...AND SERN CO. SFC/PBL DRYLINE WILL
MIX OUT INTO THE PLAINS WITH RELATIVELY DEEP DRIER AIR TO MIGRATE
INTO THE ROCKIES. H7 TEMPERATURES ARE PROGGED TO BE +18C TO +20C
AND WOULD SUPPORT MAXIMUM TEMPERATURES AROUND 100F BELOW 6K FT MSL
AND TEMPERATURES IN THE 50S TO LOWER 90S ABOVE K6 FT MSL. DAYTIME
MINIMUM HUMIDITY SHOULD BE LESS THAN 15 PERCENT ALONG WITH HAINES
INDICES AROUND 6. LONG TERM SEVERE TO EXTREME DROUGHT STRESSED
FUELS ARE ACROSS MUCH OF THE CWFA. WIND GUSTS WILL BE THE ONLY
PART OF THE RED FLAG CRITERIA THAT WILL BE MARGINAL. AS USUAL...
MET MOS GUIDANCE IS MUCH STRONGER WITH THE WINDS THAN THE MAV MOS.
WILL GO WITH A 50-50 BLEND. COULD SEE WIND GUSTS AROUND 25 MPH.
THUS...ALL THE CONDITIONS WOULD SUPPORT THE NEED FOR A FIRE
WEATHER WATCH AND WILL ISSUE IT FOR ALL FIRE DISTRICTS(220>237)
FROM 18Z-03Z. RECORD HIGH TEMPERATURES ON 14 JUN ARE COS
94F/1994... PUB 101F/1952...AND ALS 88F/2004. THE POTENTIAL FOR
PRECIPITATION IS VERY LOW GIVEN THE VERTICAL THERMAL STRUCTURE AND
OUR VERY LOW POPS MAY BE OVERDONE...HOWEVER...WILL LEAVE THEM IN
FOR CONTINUITY.

THU...WED NGT HUMIDITY RECOVERY WILL LIKELY BE PRETTY POOR SETTING
THE STAGE FOR THU. FIRST 60-80KT ULJ STREAK MOVES DIRECTLY OVER
THE CNTRL ROCKIES WITH ANOTHER STRONG ULJ STREAK...90-100KT...
DIGGING ACROSS THE GREAT BASIN AND ON ITS HEELS. H5 WINDS INCREASE
30-40KTS. A WEAK COLD FRONT IS FORECAST TO MOVE INTO WRN CO LATE
THU. SHOULD SEE DEEP MIXING AGAIN JUST AHEAD OF THE FRONT. ONCE
AGAIN...DAYTIME HUMIDITY VALUES WILL BE 5-15 PERCENT...HAINES
AROUND 6...AND LONG TERM SEVERE TO EXTREME DROUGHT STRESSED FUELS.
THE POTENTIAL SUSTAINED WINDS AND WIND GUSTS SHOULD BE MUCH
STRONGER THAN WEDS WINDS. SUSTAINED WINDS OF 12-32 MPH AND GUSTS
OF 40-50 MPH ARE VERY MUCH POSSIBLE. IF FIRES START AND THESE
METEOROLOGICAL CONDITIONS EXIST ON THU...THEN FIRES WILL BECOME
VERY ERRATIC AND DANGEROUS. THERE HAS BEEN SOMEWHAT EXCELLENT RUN-
TO-RUN CONTINUITY... SO WILL ALSO ISSUE A FIRE WEATHER WATCH FOR
THU FROM 18Z-03Z FOR ALL FIRE DISTRICTS(220>237)...ESPECIALLY
SINCE THE DANGEROUS FIRE WEATHER CONDITIONS MAY BE BACK TO BACK.
H7 TEMPERATURES WILL BE +18C TO +20C AGAIN...SO 100F POSSIBLE
BELOW 6K FT MSL. RECORD HIGH TEMPERATURES ON 15 JUN ARE COS
94F/1978...PUB 102F/2000...AND ALS 88F/2000. JUST LIKE WED...THE
POTENTIAL FOR PRECIPITATION WILL BE VERY LOW AND PLAN TO MAINTAIN
CURRENT VERY LOW POPS.

FRI...WEATHER SYSTEM BLOWS THROUGH THU NGT AND FRI MORNING.
SLIGHTLY COOLER TEMPERATURES ARE POSSIBLE BEHIND THE SYSTEM ON
FRI. WILL LIKELY CONTINUE THE STRING OF 90+ HIGH TEMPERATURES IN
PUEBLO...CURRENTLY AT 11 DAYS IN A ROW.

SAT THROUGH MON...WESTERLY FLOW RETURNS TO THE CNTRL ROCKIES. H7
TEMPERATURES ARE PROGGED TO BE +18C TO +21C...AND A COUPLE OF DAYS
HAVE A BIG AREA OF +20C OR GREATER. COULD SEE HIGH TEMPERATURES
AROUND 100F AGAIN BELOW 6K FT MSL EACH DAY. POTENTIAL FOR
PRECIPITATION...IN THIS PATTERN...IS VERY LOW OR NIL. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-
COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-
COZ236-COZ237.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-
COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-
COZ236-COZ237.

&&

77/17
Hazardous weather outlook, Jun 12, 6:49 AM MDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO
NATIONAL WEATHER SERVICE PUEBLO CO
649 AM MDT MON JUN 12 2006

COZ058>089-093>099-131300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
649 AM MDT MON JUN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
SOUTHEAST COLORADO PLAINS TODAY.  THESE STORMS ARE EXPECTED TO FORM
ALONG OR NEAR THE I-25 CORRIDOR AFTER 200 PM MDT...THEN SPREAD EAST
ACROSS THE PLAINS.  THE PRIMARY THREATS FROM THESE STORMS WILL BE
LIGHTNING...HAIL UP TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OVER
60 MPH.  ALTHOUGH WIND SHEAR VALUES WILL BE ON THE LOW END OF WHAT
IS CONSIDERED NECESSARY FOR GOOD STORM ROTATION...THERE COULD ALSO
BE AN ISOLATED TORNADO TODAY.

THE PRIMARY WINDOW FOR THUNDERSTORMS WILL RUN FROM 2 PM TO 9 PM
MDT.  THE AREA MOST LIKELY TO BE AFFECTED BY SEVERE WEATHER INCLUDES
THE I-25 CORRIDOR AND THE SOUTHEAST PLAINS.

ACROSS THE SAN LUIS VALLEY...HUMIDITIES WILL BE LOW AGAIN
TODAY...BUT WINDS WILL LIKELY BE A LITTLE TOO LOW FOR A FIRE WEATHER
HIGHLIGHT.  REGARDLESS...FUELS REMAIN CRITICAL AND CONDITIONS VERY
DRY...SO THE OVERALL FIRE DANGER REMAINS HIGH. A HIGH LEVEL OF
CAUTION NEEDS TO CONTINUE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA
EACH DAY FROM WEDNESDAY THROUGH SUNDAY...MAINLY OVER THE HIGHER
TERRAIN AND NEARBY PLAINS. AT THIS TIME...THE PRIMARY THREATS FROM
THESE STORMS ARE EXPECTED TO BE CLOUD TO GROUND LIGHTNING AND
GUSTY WINDS.

WINDS ARE EXPECTED TO STRENGTHEN ON THURSDAY...AND COMBINED WITH
ONGOING HOT AND DRY CONDITIONS...WILL INCREASE THE LIKELIHOOD OF
CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST COLORADO
PLAINS.

In the hours before

Local storm report, Jun 12, 4:05 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT MON JUN 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             COLORADO SPRINGS        38.83N 104.82W
06/12/2006  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:27 PM MDTSevere Thunderstorm WarningPUBTeller63 min
Jun 11, 6:52 PM MDTSevere Thunderstorm WarningPUBEl Paso53 min
Jun 11, 7:45 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 12, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
Jun 12, 2:36 PM MDTFire Weather WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more38 hr
Jun 12, 2:36 PM MDTFire Weather WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more38 hr
Jun 12, 3:57 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
Jun 12, 5:02 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.